According to Harnack’s theorem the number of topological components of the real part of a nonsingular projective curve X defined over R is at most g(X) + 1, where g(X) is the genus of X. The purpose of the present paper is to present two estimates which can be considered analogs of Harnack’s theorem for normal surface singularities defined over R. © 1984 by Pacific Journal of Mathematics.
Publication Source (Journal or Book title)
Pacific Journal of Mathematics
Adkins, W. (1984). A Harnack estimate for real normal surface singularities. Pacific Journal of Mathematics, 114 (2), 257-265. https://doi.org/10.2140/pjm.1984.114.257